Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sticks

On my 5th months (120 mg/day)

First I would like to say I have had NO problems with accutane except for dry lips.

No joint pains

No headaches.

I feel pretty normal

I weigh about 165 lbs...

Month 1: 40mg

Month 2: 80 mg

Month 3: 120 mg

Month 4: 120 mg

Month 5: 120 mg

I have about 2 weeks left in this month and I just got a little pimple by my cheek. I thought I should have been clear by now?

Should I ask for additional months? I want my acne completely gone for good, so what do you suggest?

Thanks, this is my first post. I have been lurking around this site for years, but now have a question of my own.

Edited by sticks

Share this post


Link to post
Share on other sites
First I would like to say I have had NO problems with accutane except for dry lips.

No joint pains

No headaches.

I feel pretty normal

I weigh about 165 lbs...

Month 1: 40mg

Month 2: 80 mg

Month 3: 120 mg

Month 4: 120 mg

Month 5: 120 mg

I have about 2 weeks left in this month and I just got a little pimple by my cheek. I thought I should have been clear by now?

Should I ask for additional months? I want my acne completely gone for good, so what do you suggest?

Thanks, this is my first post. I have been lurking around this site for years, but now have a question of my own.

I would def ask to stay on it a little longer...maybe at a low dose? I'm on month 5 also and still breaking out here and there :(

Share this post


Link to post
Share on other sites

I'm almost done with my 5th month and I get a couple pimples here and there. Nothing like pre-accutane, however.

I talked to my derm about it and he said that I still have one more month so I shouldn't worry about it. He also said that accutane is not meant to be a cure for acne and all he cares about is that I'm not getting cysts anymore (which I'm not, and haven't for quite some time now).

I think its normal to get mild acne even while on accutane. If you're getting small pimples constantly then you may want to ask your derm for an extra month. For example, I got 2 small pimples 5 days ago and they just cleared up. Nothing new formed in the mean time. I'm completely clear.

Another thing to think about is that an extra month just might be enough to tip your body over the edge side effect wise.

Share this post


Link to post
Share on other sites

It's over, now you have to worry about your health more than your stubborn acne ......

Man , if you are on month 5 and that dosage and still get pimples then it is OVER...

Accutane is the strongest acne medication , and you should be clear if you are still on it

i'm not trying to make you feel depressed , but 120mg is WAY TOOOO MUCH .....

Just have a mercy on your body

Share this post


Link to post
Share on other sites
It's over, now you have to worry about your health more than your stubborn acne ......

Man , if you are on month 5 and that dosage and still get pimples then it is OVER...

Accutane is the strongest acne medication , and you should be clear if you are still on it

i'm not trying to make you feel depressed , but 120mg is WAY TOOOO MUCH .....

Just have a mercy on your body

Not true. Some people break out through the entire course and clear up afterwards.

Share this post


Link to post
Share on other sites

Gawd! I see so many of these posts and it makes me want to cry. I did 5 1/2 months on accutane and my acne never cleared up all the time I was on it. I still got massive pimples, although it did clear a little bit.

When i stopped taking it, my acne got better. I still use retin-a, but I only get a small tiny pimple occasionally now. Nothing like before. Don't worry i'm sure it will be fine as long as you keep up a topical after your course.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×